Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6871
Title: Strong laws for balanced triangular urns
Authors: Bose, Arup
Dasgupta, Amites
Maulik, Krishanu
Keywords: Martingales
Coordinate systems
Random variables
Mathematical vectors
Induction assumption
Mathematical theorems
Issue Date: 2009
Citation: Journal of Applied Probability, v.46, no.2, p.571-584
URI: http://hdl.handle.net/123456789/6871
Appears in Collections:Physics and Applied Mathematics

Files in This Item:
File Description SizeFormat 
Strong laws for balanced triangular urns.pdf1.01 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.